Skip to main content

A correspondence about FDI observers

Hou, M; Müller, P. C.

Authors

P. C. Müller



Abstract

An explicit existence condition for linear FDI observers is provided. This amends an earlier result of the authors and clarifies some surrounding points.

Journal Article Type Review
Publication Date Feb 15, 2003
Journal INTERNATIONAL JOURNAL OF CONTROL
Print ISSN 0020-7179
Electronic ISSN 1366-5820
Publisher Taylor & Francis
Peer Reviewed Peer Reviewed
Volume 76
Issue 3
Pages 295-298
APA6 Citation Hou, M., & Müller, P. C. (2003). A correspondence about FDI observers. International journal of control, 76(3), 295-298. doi:10.1080/0020717031000073027
DOI https://doi.org/10.1080/0020717031000073027
Keywords Control and Systems Engineering; Computer Science Applications